# SDR ASAA2017102422307

- Difficulty date: October 24, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 40,632 hours, 12,069 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A23414
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A NR 2 ENGINE INLET INSPECTION,  FOUND A LINK WORN ABOVE HIGH STAGE VALVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE WORN LINK ABOVE HIGH STAGE VALVE IAW AMM 36-11-01-400-802, AND 71-00-02.
